# SDR VTZA95277

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- Engine: Garrtt TPE3311
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Triple Gauge
- Part number: 696219
- Condition: Failure
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6365 - IAD-ROC - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE LEFT FUEL PRESSURE INDICATION FLUCTUATING AFTER TAKEOFF.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE TRIPLE GAUGE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
